Sulla forma integrale delle condizioni di congruenza per le deformazioni di un sistema continuo
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 52 (1972) no. 3, pp. 367-374
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We point out in which cases an integral condition on the $\epsilon_{rs}$ (which has, for $n=3$, an interesting mechanical meaning) can be interpreted as a sufficient condition for the existence of solutions of the set of partial differential equations $1/2 (u_{r,s} + u_{r,s}) = \epsilon_{rs}$, $(r,s = 1, \cdots,n)$, where $\epsilon_{rs} \in L^{2}(A)$, $A$ being a bounded connected open set of $R^{n}$. Furthermore, we show how this condition allows an integral (weak) formulation of the elastic equilibrium problem, when the stress is taken as principal unknown instead of the displacement.
@article{RLINA_1972_8_52_3_a13,
author = {Valent, Tullio},
title = {Sulla forma integrale delle condizioni di congruenza per le deformazioni di un sistema continuo},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {367--374},
year = {1972},
volume = {Ser. 8, 52},
number = {3},
zbl = {0257.73007},
mrnumber = {0331947},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1972_8_52_3_a13/}
}
TY - JOUR AU - Valent, Tullio TI - Sulla forma integrale delle condizioni di congruenza per le deformazioni di un sistema continuo JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1972 SP - 367 EP - 374 VL - 52 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLINA_1972_8_52_3_a13/ LA - it ID - RLINA_1972_8_52_3_a13 ER -
%0 Journal Article %A Valent, Tullio %T Sulla forma integrale delle condizioni di congruenza per le deformazioni di un sistema continuo %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1972 %P 367-374 %V 52 %N 3 %U http://geodesic.mathdoc.fr/item/RLINA_1972_8_52_3_a13/ %G it %F RLINA_1972_8_52_3_a13
Valent, Tullio. Sulla forma integrale delle condizioni di congruenza per le deformazioni di un sistema continuo. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 52 (1972) no. 3, pp. 367-374. http://geodesic.mathdoc.fr/item/RLINA_1972_8_52_3_a13/